Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
ilovelife

i think my antidepressant is causing me to breakout!

Recommended Posts

Ugh just when I thought I was feeling better and that I'm finally goin' to live a normal life...my face started to break out after takin this drug for a few days! I checked out the 'other side effects' of this drug and saw that ACNE was on the first list! LIFE IS SO UNFAIR! Is anybody here takin' some antidepressants too? If so, what is it? Did you break out from it? Have you gained weight from it?

****

Link to comment
Share on other sites

Ugh just when I thought I was feeling better and that I'm finally goin' to live a normal life...my face started to break out after takin this drug for a few days! I checked out the 'other side effects' of this drug and saw that ACNE was on the first list! LIFE IS SO UNFAIR! Is anybody here takin' some antidepressants too? If so, what is it? Did you break out from it? Have you gained weight from it?

****

Link to comment
Share on other sites

Ugh just when I thought I was feeling better and that I'm finally goin' to live a normal life...my face started to break out after takin this drug for a few days! I checked out the 'other side effects' of this drug and saw that ACNE was on the first list! LIFE IS SO UNFAIR! Is anybody here takin' some antidepressants too? If so, what is it? Did you break out from it? Have you gained weight from it?

****

wellbutin is one antidepressant that should NOT cause weight gain.

also only the antispsychotics such as lithium are notorious for acne so it shouldn't be whats breaking you out. plus it takes aprox. 6 weeks for the drug to metabolize in your system so unless you're having an allergic reaction it isn't the drug thats breaking you out.

if you need antidepressant info go to http://www.crazymeds.org

Link to comment
Share on other sites

It's not so likely that Lexapro would break one out. Most antidepressants really do not cause breakouts.

Link to comment
Share on other sites

are you sure? Ive seen website that validates the fact that acne is indeed one of the "other side effects". And its the first one on the list! Plus I went to depression forums and all of them seem to have the same reaction to it if not...some of them had dry skin because of the medication.

For example look at this:

http://www.rense.com/general11/haldol.htm

Link to comment
Share on other sites

My cousin who is on antidepressants has one of the worst two cases of acne I've seen on anyone, ever.

Coincidence? Possibly ... Yet if so, it's a common one!

Link to comment
Share on other sites

It might be a side effect for some, but my acne never got worse while I was on various types of anti-depressants and I do not see it listed as a potential side effect in my drug reference book, except as a less common potential side effect.

Link to comment
Share on other sites

are you sure? Ive seen website that validates the fact that acne is indeed one of the "other side effects". And its the first one on the list! Plus I went to depression forums and all of them seem to have the same reaction to it if not...some of them had dry skin because of the medication.

For example look at this:

http://www.rense.com/general11/haldol.htm

Link to comment
Share on other sites

Ugh just when I thought I was feeling better and that I'm finally goin' to live a normal life...my face started to break out after takin this drug for a few days! I checked out the 'other side effects' of this drug and saw that ACNE was on the first list! LIFE IS SO UNFAIR! Is anybody here takin' some antidepressants too? If so, what is it? Did you break out from it? Have you gained weight from it?

****

Link to comment
Share on other sites

are you sure? Ive seen website that validates the fact that acne is indeed one of the "other side effects". And its the first one on the list! Plus I went to depression forums and all of them seem to have the same reaction to it if not...some of them had dry skin because of the medication.

For example look at this:

http://www.rense.com/general11/haldol.htm

Link to comment
Share on other sites

i believe the reason i have acne is from taking antidepressants. this was a year ago. after taking zoloft for 1 week, i got horrible acne after having 100% clear skin for a year. the only acne i got before than was a few pimples from puberty. it didnt make any sense because i had never had real acne before in my life. i was on 5 different antidepressants over the course of one year, and my acne got more and more severe, hundred of little bumps all over my skin and everything. after stopping them, my acne continued to get more severe and did not go away. but I know that the antidepressants is what caused it in the first place. I think any drug has the possibility of effecting the lining of your digestive organs, which can cause leaky gut syndrome, which i think is what happened to me because i had bad stomach cramps while on the drugs. it could be either that or it is known to cause hypersensitivity which can lead to acne. now i am very careful before ever taking any meds or drugs. there are so many side effects and everybody's body reacts differently to them. you really have to do your research before popping any pills, thats what i have learned.

Link to comment
Share on other sites

i believe the reason i have acne is from taking antidepressants. this was a year ago. after taking zoloft for 1 week, i got horrible acne after having 100% clear skin for a year. the only acne i got before than was a few pimples from puberty. it didnt make any sense because i had never had real acne before in my life. i was on 5 different antidepressants over the course of one year, and my acne got more and more severe, hundred of little bumps all over my skin and everything. after stopping them, my acne continued to get more severe and did not go away. but I know that the antidepressants is what caused it in the first place. I think any drug has the possibility of effecting the lining of your digestive organs, which can cause leaky gut syndrome, which i think is what happened to me because i had bad stomach cramps while on the drugs. it could be either that or it is known to cause hypersensitivity which can lead to acne. now i am very careful before ever taking any meds or drugs. there are so many side effects and everybody's body reacts differently to them. you really have to do your research before popping any pills, thats what i have learned.
Link to comment
Share on other sites

its probably a bunch of things causing the acne, but i have the feeling the antidepresants have something to do with it cause i didnt get acne until i started them. i dont take any meds anymore. i was on zoloft, welbutrin, effoxor, paxil, something else. i dont even think i really needed them, my stupid doctor convinced me into taking them. idk but my skin sucks now. :(

Link to comment
Share on other sites

its probably a bunch of things causing the acne, but i have the feeling the antidepresants have something to do with it cause i didnt get acne until i started them. i dont take any meds anymore. i was on zoloft, welbutrin, effoxor, paxil, something else. i dont even think i really needed them, my stupid doctor convinced me into taking them. idk but my skin sucks now. :(
Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×